Medical Questions > Mental Health > Depression Forum

calm outside, inside i'm having my own temper tantrum

User Profile
I've been diagnosed with depression and i'm on medication, Wellbutrin XL 300 mg and im 20 but for along time now i just get this incredibly restless feeling in me like, on the outside i am calm but on the inside i'm having my own temper tantrum and just wanting to punch walls and just i don't even know how to properly explain it, but i'm not sure why i'm feeling like this at all, any thoughts ? as its making me feel even worse than i already am but i have no proper explanation for any of it


Did you find this post helpful?
|

User Profile
replied June 6th, 2014
Depression Answer A47644
Thank you for asking!
the reason for this is that you are using overdose of wellbutrin. it should be 150 at most. A start is always with low dosages say 75 or 100 the most and then suddenly increased. That is why a good psychiatrist is always recommended to sort these things out.You are having adverse effects of the medicines with insomnia and restlessness.Get to a psychiatrist for a dose readjustment and meanwhile visit our depression health centre for further guidance.
http://ehealthforum.com/healthcenter/depre ssion
Take care


|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Depression , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.